Multiple Mellin-Barnes integrals as periods of Calabi-Yau manifolds with several moduli

Описание

Тип публикации: статья из журнала

Год издания: 1996

Идентификатор DOI: 10.1007/BF02073871

Аннотация: We give a representation, in terms of iterated Mellin-Barnes integrals, of periods on multi-moduli Calabi-Yau manifolds arising in superstring theory. Using this representation and the theory of multi-dimensional residues, we present a method for analytic continuation of the fundamental period in the form of a Horn series.

Ссылки на полный текст

Издание

Журнал: THEORETICAL AND MATHEMATICAL PHYSICS

Выпуск журнала: Vol. 109, Is. 3

Номера страниц: 1544-1555

ISSN журнала: 00405779

Место издания: NEW YORK

Издатель: PLENUM PUBL CORP

Авторы

Вхождение в базы данных